# SDR MWEA97554

- Difficulty date: June 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N203ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47673
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Dented
- Location: Pax Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, PAX DOOR UP AFT CORNER SKIN DENTED 1.75 INCH .10 DEPTH.  MAINT REPAIRED IAW SRM 52-05 FIG 4.
